Higher-order symmetric duality in multiobjective programming with invexity

Xinmin Yang, Xiaoqi Yang, Kok Lay Teo

Research output: Journal article publicationJournal articleAcademic researchpeer-review

25 Citations (Scopus)

Abstract

In this paper, a pair of higher order symmetric dual models for multiobjective nonlinear programming is introduced. The weak, strong and converse duality theorems are proven for the formulated higher order symmetric dual programs under invexity conditions.
Original languageEnglish
Pages (from-to)385-391
Number of pages7
JournalJournal of Industrial and Management Optimization
Volume4
Issue number2
Publication statusPublished - 28 Nov 2008

Keywords

  • Duality theorems
  • Higher order symmetric dual models
  • Invexity
  • Nonlinear multiobjective programming

ASJC Scopus subject areas

  • Business and International Management
  • Strategy and Management
  • Control and Optimization
  • Applied Mathematics

Cite this